# SDR DALA2021102006504

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,115 hours, 25,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 SKIN GOUGED AT STA 1464 ABOVE STR 23R. CORRECTIVE ACTION: INSTALLED REPAIR PARTS PER B757 SRM 53-00-01-2R-29 REPAIR 29. (1989533)
